Alert archive / Arkansas / Flash Flood Warnings in 2025

Flash Flood Warning 45, NWS Tulsa, OK

June 7, 2025Carroll County, Madison County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Jun 7, 2025, 4:11 AM CDT for Carroll County, Madison County, Arkansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2025, 4:11 AM CDT (09:11 UTC)
Expired
Jun 7, 2025, 7:52 AM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, AR, Madison County, AR

The radar

The Western Arkansas radar (KSRX), 115 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

416 
WGUS54 KTSA 070911
FFWTSA
ARC015-087-071300-
/O.NEW.KTSA.FF.W.0045.250607T0911Z-250607T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
411 AM CDT Sat Jun 7 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southeastern Carroll County in northwestern Arkansas...
  Northern Madison County in northwestern Arkansas...

* Until 800 AM CDT.

* At 411 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Huntsville...                      Hindsville...
  Marble...                          Forum...
  Withrow Springs State Park...      Kingston...
  Aurora...                          Rudd...
  Clifty...                          Rule...
  Osage...                           Wesley...
  Carrollton...                      Georgetown...
  Alabam...                          Metalton...
  Rockhouse...                       Dryfork...
  Cabanal...                         Connor...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3608 9348 3608 9345 3600 9346 3598 9393
      3608 9393 3623 9388 3623 9387 3629 9386
      3628 9330 3612 9330 3613 9348

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
248 
WGUS74 KTSA 071252
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
752 AM CDT Sat Jun 7 2025

ARC015-087-071302-
/O.CAN.KTSA.FF.W.0045.000000T0000Z-250607T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll AR-Madison AR-
752 AM CDT Sat Jun 7 2025

...FLASH FLOOD WARNING FOR SOUTHEASTERN CARROLL AND NORTHERN MADISON 
COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...

&&

LAT...LON 3608 9348 3608 9345 3600 9346 3598 9393
      3608 9393 3623 9388 3623 9387 3629 9386
      3628 9330 3612 9330 3613 9348

$$

Lacy

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 1:31 AM CDT, 2 hours 40 minutes earlier. Its key messages:

  • Issued at 130 AM CDT Sat Jun 7 2025
  • Severe MCS expected to pass across the region tonight through mid morning. Ongoing flooding will worsen and new flood areas may develop.
  • Relative lull in storm chances from late today through tonight. Another storm complex Sunday evening into overnight hours.
  • Flash and main-stem river flooding threat will be widespread generally along and north of Interstate 40.
  • Brief dry period through mid week with below average temperatures for this time of year. Rain chances returns later in the work week.
Area forecast discussion, Jun 7, 1:31 AM CDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
131 AM CDT Sat Jun 7 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Issued at 130 AM CDT Sat Jun 7 2025

  - Severe MCS expected to pass across the region tonight through
    mid morning. Ongoing flooding will worsen and new flood areas
    may develop.

  - Relative lull in storm chances from late today through
    tonight. Another storm complex Sunday evening into overnight
    hours.

  - Flash and main-stem river flooding threat will be widespread
    generally along and north of Interstate 40.

  - Brief dry period through mid week with below average
    temperatures for this time of year. Rain chances returns later
    in the work week.

&&

.SHORT TERM...
(Through mid afternoon)
Issued at 130 AM CDT Sat Jun 7 2025

Storms steadily expanding in coverage across NE OK in advance of
organized bowing MCS quickly moving across north central OK. The
severe threat will quickly increase this morning both with the
ongoing scattered storms and certainly with the advancing bow. 00z
KOUN sounding sampled the corridor of strong elevated instability
and effective shear profiles support high likelihood of organized
severe weather with the passing MCS which is timed to clear
western AR by mid morning. Flooding will quickly worsen with the
additional heavy rains and rises should be anticipated on area
main stem rivers.

&&

.LONG TERM...
(Late afternoon through Friday)
Issued at 130 AM CDT Sat Jun 7 2025

The remnant outflow boundary may focus a few storms later today
into the evening across SE OK but coverage is likely to be low. A
relative lull in storm chances in expected from late afternoon
through tonight into the day Sunday.

Troughing deepens through the central CONUS and drives a cold
front through the area Sunday night into Monday. Another storm
complex is likely during this time frame with highest chances
across SE OK and points west and southward, however there remains
uncertainty in the placement of this complex and higher weather
impacts remain possible pending the exact track.

A few drier and cooler days are likely for early next week before
a weak upper low drifts across the Southern Plains mid to late
week. This feature has been consistent in guidance and precip
chances have trended upward in the Wed - Thurs time frame
as the upper low passes.

&&

.AVIATION...
(06Z TAFS)
Issued at 1250AM CDT Sat Jun 7 2025

Showers and thunderstorms have developed across E OK early tonight,
and expect coverage to increase during the overnight hours as a
complex of storms moves into the region from the west.
All sites will likely experience impacts between 06-14z with
potential for strong winds, heavy rainfall, and significantly
reduced vsbys. Large hail may also occur in the stronger cells early
tonight. Showers and MVFR to IFR cigs will develop behind storms
late tonight into the morning hours, especially across NE OK and NW
AR sites. Conditions are forecast to improve by early afternoon with
VFR conditions likely areawide by 18z.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   84  66  89  65 /  70   0  10  40
FSM   86  68  92  69 /  90  30   0  40
MLC   87  68  89  67 /  70  40  10  60
BVO   83  61  88  62 /  50   0  10  40
FYV   82  63  88  64 /  90  20   0  30
BYV   81  62  87  64 /  90  10   0  30
MKO   83  65  88  66 /  80  20  10  40
MIO   81  62  87  63 /  80   0  10  40
F10   85  65  89  65 /  80  20  10  50
HHW   90  70  89  67 /  70  40  10  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 PM CDT this afternoon for OKZ054>072.

AR...Flood Watch until 1 PM CDT this afternoon for ARZ001-002-010-011-
     019-020.

&&

SHORT TERM...07
LONG TERM....07
AVIATION...43
Hazardous weather outlook, Jun 6, 5:31 PM CDT, 10 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
531 PM CDT Fri Jun 6 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
531 PM CDT Fri Jun 6 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After Midnight.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Tonight.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After Midnight.

DISCUSSION...
Another complex of thunderstorms is expected to develop late this
evening and overnight, moving across eastern Oklahoma and into
Northwest Arkansas by Saturday morning. Damaging winds will again
be a threat along with heavy rainfall and continued flooding
concerns across the region. The tornado threat appears lower with
this system, but there is a very low chance for a tornado or two
with the stronger line of storms.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY and SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
TUESDAY...No Hazards.
WEDNESDAY and THURSDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Strong to severe storms may be ongoing early Saturday as another
thunderstorm complex impacts the region. A similar pattern is
likely to develop Saturday night into Sunday with the focus for
strongest storms shifting south to mainly parts of southeast
Oklahoma. Yet another thunderstorm complex is likely Sunday night
into Monday and may impact southeast Oklahoma. Repeated instances
of heavy rain will likely lead to flash flooding and main stem
river flooding.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 7, 3:24 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
324 AM CDT Sat Jun 7 2025

ARZ001-010-011-070900-
Madison AR-Benton AR-Washington AR-
324 AM CDT Sat Jun 7 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BENTON...NORTHERN
MADISON AND CENTRAL WASHINGTON COUNTIES THROUGH 400 AM CDT...

At 323 AM CDT, Doppler radar indicated a strong thunderstorm near
Tontitown, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and dime to penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Wesley...                         Northwest Arkansas Regional Air...
Beaver Lake...                    Elkins...
Savoy...                          Tontitown...
Forum...                          Aurora...
Larue...                          Pea Ridge...
Cave Springs...                   Hobbs State Park...
Best...                           Clifty...
Georgetown...                     Withrow Springs State Park...
War Eagle...                      Highfill...
Vaughn...                         Monte Ne...

This includes Interstate 49 between mile markers 50 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas.

&&

LAT...LON 3601 9355 3586 9433 3639 9446 3650 9398
      3639 9388 3638 9389 3637 9388 3637 9387
      3634 9387 3631 9381
TIME...MOT...LOC 0823Z 245DEG 35KT 3615 9429

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Jun 7, 3:34 AM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
334 AM CDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     Tstm Wnd Gst     3 ENE Pawnee            36.35N 96.75W
06/07/2025  M58 MPH          Pawnee             OK   Mesonet

&&
Special weather statement, Jun 7, 3:43 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
343 AM CDT Sat Jun 7 2025

OKZ054-059-070900-
Osage OK-Pawnee OK-
343 AM CDT Sat Jun 7 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL OSAGE AND PAWNEE COUNTIES
THROUGH 400 AM CDT...

At 342 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles west of Hardy to 3 miles west of
Morrison. Movement was east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Pearsonia...                      Skedee...
Webb City...                      Apperson...
Burbank...                        Fairfax...
Blackburn...                      Ralston...
Foraker...                        Maramec...
Grainola...                       Sooner Lake...
Shidler...                        Pawnee...
Pawhuska...                       Kaw Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM CDT for northeastern
Oklahoma.

&&

LAT...LON 3700 9632 3647 9636 3616 9678 3616 9682
      3624 9682 3625 9692 3633 9693 3634 9703
      3651 9703 3658 9689 3660 9692 3659 9705
      3668 9706 3670 9703 3668 9694 3675 9689
      3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0842Z 265DEG 39KT 3695 9686 3630 9708

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, Jun 7, 3:49 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
349 AM CDT Sat Jun 7 2025

OKZ054-059>062-064>067-070-070930-
Tulsa OK-Muskogee OK-Okmulgee OK-Osage OK-Rogers OK-Okfuskee OK-
Pawnee OK-Mayes OK-Creek OK-Wagoner OK-
349 AM CDT Sat Jun 7 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN ROGERS...
SOUTHEASTERN OSAGE...CREEK...SOUTHWESTERN MAYES...WESTERN WAGONER...
OKMULGEE...NORTHWESTERN MUSKOGEE...SOUTHERN PAWNEE...TULSA AND
OKFUSKEE COUNTIES THROUGH 430 AM CDT...

At 349 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southwest of Turley to 4 miles northwest
of Prague. Movement was east at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Beggs...                          Sand Springs...
Shamrock...                       Sapulpa...
Inola...                          Jenks Riverside Airport...
Depew...                          Mounds...
Clearview...                      Stonebluff...
Hectorville...                    Chouteau...
Leonard...                        Keystone State Park...
Okmulgee...                       Oilton...
Okemah...                         Okfuskee...
Tulsa...                          Milfay...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 212 and 229.
 Interstate 44 between mile markers 178 and 243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3624 9522 3529 9628 3529 9644 3546 9644
      3546 9647 3543 9650 3545 9655 3544 9657
      3541 9654 3539 9654 3541 9658 3540 9660
      3540 9662 3616 9662 3616 9682 3624 9682
      3625 9687
TIME...MOT...LOC 0849Z 269DEG 49KT 3620 9599 3553 9675

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, Jun 7, 3:55 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
355 AM CDT Sat Jun 7 2025

ARZ001-002-010-011-019-020-070945-
Carroll AR-Madison AR-Benton AR-Washington AR-Franklin AR-
Crawford AR-
355 AM CDT Sat Jun 7 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN BENTON...MADISON...
NORTHERN FRANKLIN...CARROLL...NORTHEASTERN CRAWFORD AND EASTERN
WASHINGTON COUNTIES THROUGH 445 AM CDT...

At 355 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles east of Lowell to 7 miles southwest of
Ozark. Movement was east at 45 mph.

HAZARD...Wind gusts up to 40 mph and dime to penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Jethro...                         Wesley...
Carrollton...                     Rudd...
Beaver Lake...                    Metalton...
Elkins...                         Connor...
Forum...                          Aurora...
Larue...                          Coin...
Pleasant Ridge...                 Combs...
Locke...                          Hobbs State Park...
Turners Bend...                   Mount Gayler...
Best...                           Lonelm...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 22 and 34.
 Interstate 49 between mile markers 66 and 67, and between mile
markers 72 and 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 700 AM CDT for northwestern
and west central Arkansas.

&&

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3588 9351 3588 9352 3576 9352
      3577 9370 3553 9371 3550 9407 3637 9422
      3650 9382 3650 9330 3612 9330
TIME...MOT...LOC 0855Z 265DEG 37KT 3626 9406 3541 9392

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 7, 3:58 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
358 AM CDT Sat Jun 7 2025

OKZ054>056-059>061-070945-
Tulsa OK-Osage OK-Rogers OK-Pawnee OK-Nowata OK-Washington OK-
358 AM CDT Sat Jun 7 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN ROGERS...OSAGE...
WASHINGTON...WESTERN NOWATA...PAWNEE AND NORTHEASTERN TULSA COUNTIES
THROUGH 445 AM CDT...

At 357 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles northwest of Grainola to 5 miles south of
Pawnee. Movement was east at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Barnsdall...                      Wann...
Collinsville...                   Pawhuska...
Ralston...                        Osage Hills State Park...
Grainola...                       Vera...
Nelagoney...                      Wolco...
Owasso...                         Hominy...
Ochelata...                       Apperson...
Sunset Lake...                    Fairfax...
Bartlesville...                   Sooner Lake...
Avant...                          Bigheart...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM CDT for northeastern
Oklahoma.

&&

LAT...LON 3700 9566 3646 9564 3625 9577 3625 9692
      3633 9693 3634 9703 3651 9703 3655 9690
      3658 9689 3660 9692 3658 9698 3659 9705
      3668 9706 3670 9703 3668 9694 3675 9689
      3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0857Z 273DEG 45KT 3697 9668 3626 9682

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 1:56 AM CDTSpecial Weather StatementTSABenton34 min
Jun 7, 2:19 AM CDTSpecial Weather StatementTSAFranklin26 min
Jun 7, 2:24 AM CDTSpecial Weather StatementTSABenton36 min
Jun 7, 2:39 AM CDTAreal Flood AdvisoryTSABenton, Washington5 hr
Jun 7, 2:45 AM CDTSpecial Weather StatementTSAFranklin30 min
Jun 7, 2:59 AM CDTSpecial Weather StatementTSABenton, Washington31 min
Jun 7, 3:17 AM CDTFlash Flood WarningTSABenton, Washington5 hr
Jun 7, 3:24 AM CDTSpecial Weather StatementTSABenton, Madison, Washington36 min
Jun 7, 3:55 AM CDTSpecial Weather StatementTSACarroll, Madison50 min
Jun 7, 3:58 AM CDTAreal Flood AdvisoryTSACarroll, Franklin, Madison4 hr
Jun 7, 5:01 AM CDTSpecial Weather StatementTSABenton44 min
Jun 7, 5:29 AM CDTTornado WarningTSACrawford, Washington46 min
Jun 7, 5:39 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACrawford, Franklin, Washington51 min
Jun 7, 5:58 AM CDTSpecial Weather StatementTSACarroll, Madison47 min
Jun 7, 6:08 AM CDTTornado WarningTSACrawford, Washington22 min
Jun 7, 6:12 AM CDTSpecial Weather StatementTSACrawford, Sebastian48 min
Jun 7, 6:15 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACrawford, Franklin, Madison, Washington45 min
Jun 7, 6:28 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAMadison32 min
Jun 7, 6:32 AM CDTSevere Thunderstorm WarningTSASebastian14 min
Jun 7, 6:44 AM CDTSpecial Weather StatementTSASebastian31 min
Jun 7, 6:47 AM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian4 hr
Jun 7, 7:18 AM CDTSpecial Weather StatementTSASebastian27 min
Jun 7, 7:50 AM CDTAreal Flood WarningTSABenton, Washington6 hr
Jun 7, 7:52 AM CDTAreal Flood WarningTSACarroll, Madison6 hr
Jun 7, 7:57 AM CDTAreal Flood WarningTSACrawford, Sebastian6 hr
Jun 7, 10:22 AM CDTRiver Flood AdvisoryTSAFranklin, Johnson, Logan5 hr
Jun 7, 3:23 PM CDTRiver Flood WarningTSAFranklin, Johnson, Logan59 hr

Nearby

Flash Flood Warnings in Arkansas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.